# SDR UALA2012120406940

- Difficulty date: December 3, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,764 hours, 27,184 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED STA 729, STR 32R TO 33R, 3 PLACES.  MAJOR REPAIR ACCOMPLISHED:  DAMAGE IS AT STA 729, BETWEEN STR 24R AND 25R.  DOUBLER REPAIR INSTALLED PER SRM 53-00-01, REPAIR 3 FIGURE 201.
